RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 92(134), Number 4(12), Pages 507–517 (Mi msb3423)  

This article is cited in 2 scientific papers (total in 2 papers)

On zeta-functions of infinite-dimensional representations

M. E. Novodvorskii, I. I. Pyatetskii-Shapiro


Abstract: In this paper we consider the group of similitudes of a nondegenerate symmetric or antisymmetric bilinear form over a global field.
For representations of this group, realized as functions on the factor-space of the adèles of this group modulo the principal adèles, we construct certain zeta-functions possessing an Euler product and a meromorphic continuation.
Bibliography: 7 titles.

Full text: PDF file (968 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:4, 499–509

Bibliographic databases:

UDC: 519.4
MSC: Primary 12A70; Secondary 10C15
Received: 03.05.1973

Citation: M. E. Novodvorskii, I. I. Pyatetskii-Shapiro, “On zeta-functions of infinite-dimensional representations”, Mat. Sb. (N.S.), 92(134):4(12) (1973), 507–517; Math. USSR-Sb., 21:4 (1973), 499–509

Citation in format AMSBIB
\Bibitem{NovPya73}
\by M.~E.~Novodvorskii, I.~I.~Pyatetskii-Shapiro
\paper On~zeta-functions of infinite-dimensional representations
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 4(12)
\pages 507--517
\mathnet{http://mi.mathnet.ru/msb3423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412110}
\zmath{https://zbmath.org/?q=an:0323.12017}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 4
\pages 499--509
\crossref{https://doi.org/10.1070/SM1973v021n04ABEH002031}


Linking options:
  • http://mi.mathnet.ru/eng/msb3423
  • http://mi.mathnet.ru/eng/msb/v134/i4/p507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Letter to the Editor
      I. I. Pyatetskii-Shapiro, M. E. Novodvorskii
      Mat. Sb. (N.S.), 1975, 97(139):2(6), 316


    This publication is cited in the following articles:
    1. M. E. Novodvorskii, “Ob eilerovykh proizvedeniyakh dlya polnykh lineinykh i simplekticheskikh grupp”, UMN, 29:1(175) (1974), 177–178  mathnet  mathscinet  zmath
    2. Yuval Z. Flicker, “Cusp Forms on GL(2n) with GL(n) × GL (n) Periods, and Simple Algebras”, Math Nachr, 183:1 (1997), 91  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:158
    Full text:51
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019